# SDR SWAA2016121910646

- Difficulty date: November 29, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 63,005 hours, 36,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE FLOORBEAM CORRODED AT BS 986.5, BETWEEN LBL 7.5 TO LBL 45.  REPAIRED T-CAP IAW SRM.
